Embedding theorems for traces of Besov and Lizorkin–Triebel spaces
Doklady Akademii Nauk, Tome 298 (1988) no. 6, pp. 1326-1330
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_298_6_a9,
author = {Yu. V. Netrusov},
title = {Embedding theorems for traces of {Besov} and {Lizorkin{\textendash}Triebel} spaces},
journal = {Doklady Akademii Nauk},
pages = {1326--1330},
year = {1988},
volume = {298},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_298_6_a9/}
}
Yu. V. Netrusov. Embedding theorems for traces of Besov and Lizorkin–Triebel spaces. Doklady Akademii Nauk, Tome 298 (1988) no. 6, pp. 1326-1330. http://geodesic.mathdoc.fr/item/DAN_1988_298_6_a9/